Alert archive / Mississippi / Flash Flood Warnings in 2009
Flash Flood Warning 4, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jan 6, 2009, 1:08 PM CST for 4 counties in Mississippi. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 6, 2009, 1:08 PM CST (19:08 UTC)
- Expired
- Jan 6, 2009, 4:00 PM CST
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Attala County, MS, Choctaw County, MS, Noxubee County, MS, Winston County, MS
The radar
The Columbus AFB radar (KGWX), 116 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 6, 3:19 PM CST | FLASH FLOOD | Louisville, MS | NUMBER OF ROADS ACROSS THE COUNTY HAVE WATER ACROSS THEM. HAVE HAD TO BARRICADE A COUPLE OF ROADS RECENTLY. |
| Jan 6, 3:26 PM CST | FLASH FLOOD | Macon, MS | NUMEROUS ROADS CLOSED ACROSS NOXUBEE COUNTY DUE TO WATER ACROSS THEM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 131 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 7.1 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -155 J/kg
- Mixed-layer LCL
- 410 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- 193 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KJAN 061908
FFWJAN
MSC007-019-103-159-062200-
/O.NEW.KJAN.FF.W.0004.090106T1908Z-090106T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
108 PM CST TUE JAN 6 2009
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ATTALA COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF KOSCIUSKO...
CHOCTAW COUNTY IN CENTRAL MISSISSIPPI...
NOXUBEE COUNTY IN EAST CENTRAL MISSISSIPPI...
WINSTON COUNTY IN EAST CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF LOUISVILLE...
* UNTIL 400 PM CST
* AT 100 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY HEAVY RAIN FROM THUNDERSTORMS MOVING REPEATEDLY INTO THE
WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHERWOOD...
REFORM...CHESTER...HESTERVILLE...MILLCREEK...BETHEDEN...
DEERBROOK...BIGBEE VALLEY...PRAIRIE POINT...BROOKSVILLE AND
ACKERMAN
RADAR ESTIMATES THAT UP TO 1 INCH OF RAIN HAS FALLEN IN THE PAST
HOUR. HOURLY RAINFALL RATES WERE INCREASING TO BETWEEN ONE AND TWO
INCHES.
ADDITIONAL RAINFALL AMOUNTS OF UP TO THREE INCHES ARE POSSIBLE IN
THE WARNED AREA BEFORE 4 PM.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
ACTIONS SHOULD BE TAKEN IMMEDIATELY TO PROTECT LIFE AND PROPERTY.
NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD. MOVE
TO HIGHER GROUND.
LAT...LON 3293 8982 3326 8967 3329 8945 3343 8943
3353 8910 3328 8911 3328 8832 3295 8841
3295 8935
$$
401 follow-up statement
000
WGUS74 KJAN 062116
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
316 PM CST TUE JAN 6 2009
MSC007-019-103-159-062200-
/O.CON.KJAN.FF.W.0004.000000T0000Z-090106T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHOCTAW MS-ATTALA MS-NOXUBEE MS-WINSTON MS-
316 PM CST TUE JAN 6 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM CST FOR
WINSTON...NOXUBEE...ATTALA AND CHOCTAW COUNTIES...
AT 310 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE LIGHT TO MODERATE RAIN OVER THE WARNED AREA. THE HEAVIEST
RAIN REMAINS OVER EASTERN LOWNDES AND NOXUBEE COUNTIES.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHERWOOD...
REFORM...CHESTER...BETHEDEN...DEERBROOK...BIGBEE VALLEY...BROOKSVILLE
AND ACKERMAN
RAINFALL RATES WERE NEAR A HALF INCH PER HOUR AND WILL CONTINUE TO
TAPER OFF. NUMEROUS ROADS WERE CLOSED AROUND THE CITY OF COLUMBUS.
THE WATER WILL GRADUALLY RECEDE OVER THE NEXT 24 HOURS. THE FLASH
FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 4 PM.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3293 8982 3326 8967 3329 8945 3343 8943
3353 8910 3328 8911 3328 8832 3295 8841
3295 8935
$$
7What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jan 6, 12:55 PM CST, 13 minutes earlier.
Area forecast discussion, Jan 6, 12:55 PM CST, 13 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1255 PM CST TUE JAN 6 2009
.DISCUSSION...HAVE ISSUED ANOTHER UPDATE TO SHOW THE ADJ TO THE
CURRENT FFA. THE W/NW AREAS WILL STILL SEE PRECIP...BUT THE HEAVY
RAIN IS NOW FOCUSED ALONG THE TRACE CORRIDOR AND WITH THE MOISTURE
TRANSPORT FOCUSED ALONG THAT LINE AND POINTS E...THE W/NW AREAS WILL
ONLY SEE LIGHT TO MOD PRECIP THIS AFTERNOON...GENERALLY <.30 OF AN
INCH.
THE TRACE CORRIDOR WILL GET HIT PRETTY GOOD AS THE RAIN IS NOW ADDING
UP AND MORE EFFICIENT/CONVECTIVE TYPE RAINS ARE MOVING IN. 2-4 IN
STILL POSSIBLE THROUGH 4-6 PM. SVR WX RISK STILL LOOKS GOOD FOR THE
SE PORTION (I-59) CORRIDOR FROM NOW THROUGH 4-5 PM.
&&
.AVIATION....AVIATION...BIGGEST PROBLEM WILL BE CIGS. WIDESPREAD
IFR/LIFR CONDITIONS WILL BE IN PLACE BUT AROUND SITES GLH/GWO CIGS
HAVE BEGUN TO IMPROVE AND THEY WILL BE IN AND OUT OF IFR/MVFR STATUS
THROUGH THE REMAINDER OF THE DAY. SOUTH OF THE FRONT...WHICH AT 16Z
WAS MAINLY LOCATED FROM SOUTH CENTRAL LA...ACROSS SOUTH CENTRAL
MISSISSIPPI AND THROUGH EAST CENTRAL MISSISSIPPI...CIGS SHOULD
MAINLY BE IN MVFR STATUS UNTIL SHRA/TSRA MOVE OVERHEAD THEN TEMPO
IFR CIGS WILL DEVELOP. VISBIES WILL ALSO BE TRICKY. NORTH OF THE
FRONT IFR/MVFR STATUS WILL CONTINUE THROUGH THE DAY ESPECIALLY WHEN
HEAVY RAIN MOVES OVERHEAD. SOUTH OF THE FRONT IT WILL TAKE
CONVECTION TO GET VISBIES TO FALL INTO IFR/MVFR STATUS. SEVERE
STORMS WILL ALSO BE A CONCERN SOUTH OF THE FRONT WITH DAMAGING WINDS
AND A FEW TORNADOES POSSIBLE. THE MAIN SITES THAT HAVE TO WORRY
ABOUT SVR WEATHER WILL BE MEI/HBG AND THE SVR RISK SHOULD MOVE OUT
BY 22/23Z. OVERALL THINGS SHOULD BEGIN TO IMPROVE LATE THIS
AFTN...EARLY THIS EVN. THE ONLY OTHER THINGS WILL BE WINDS WILL VEER
AROUND TO THE NORTHEAST AS THE FRONT MOVES THROUGH. /CAB/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 56 42 54 39 / 100 94 13 0
MERIDIAN 74 46 53 36 / 100 100 18 1
VICKSBURG 47 42 53 40 / 100 78 10 0
HATTIESBURG 75 48 58 37 / 100 95 14 3
NATCHEZ 51 41 54 39 / 100 68 8 0
GREENVILLE 43 39 52 39 / 100 87 11 1
GREENWOOD 47 40 51 38 / 100 97 16 2
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 6 PM CST THIS AFTERNOON FOR MSZ026>033-
036>039-042>062.
LA...NONE.
AR...NONE.
&&
CME/CABHazardous weather outlook, Jan 6, 5:57 AM CST, 7 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 557 AM CST TUE JAN 6 2009 MSZ039-045-046-050>052-054>058-061>066-072>074-071200- NOXUBEE-NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE-COPIAH-SIMPSON-SMITH- JASPER-CLARKE-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS- COVINGTON-JONES-MARION-LAMAR-FORREST- 557 AM CST TUE JAN 6 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SECTIONS OF SOUTH AND EAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SEVERE STORMS WILL BE POSSIBLE TODAY FOR AREAS ALONG AND EAST OF A LINE FROM BUDE TO FOREST TO DEKALB. DAMAGING WIND GUSTS AND TORNADOES WILL BE THE PRIMARY RISKS BUT LARGE HAIL WILL ALSO BE POSSIBLE. THE CHANCE FOR SEVERE STORMS WILL BE HIGHEST FROM LATE MORNING THROUGH THE AFTERNOON. PERIODS OF HEAVY RAINFALL WILL ALSO OCCUR TODAY. LOCALIZED FLOODING OF ROADWAYS AND LOW LYING AREAS WILL BE POSSIBLE IN STRONGER STORMS. DEEP GULF MOISTURE HAS POOLED SOUTH OF A COLD FRONT THAT HAS STALLED ACROSS EAST CENTRAL LOUISIANA INTO SOUTH AND EAST CENTRAL MISSISSIPPI. STRONG WIND SHEAR...WHICH WILL HELP PROMOTE STRONG ROTATION IN DEVELOPING THUNDERSTORMS...IS ALSO IN PLACE. A STRONG WEATHER DISTURBANCE THAT WILL PUSH ACROSS THE REGION DURING THE EARLY AFTERNOON WILL INITIATE STRONG STORMS IN THE FAVORABLE ENVIRONMENT IN PLACE. THE FRONT WILL DROP TO THE SOUTHEAST DURING THE LATE AFTERNOON AND EVENING TO GRADUALLY DECREASE THE POTENTIAL FOR SEVERE STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED TODAY. OTHERWISE ACTIVATION IS NOT ANTICIPATED THROUGH NEXT MONDAY. ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>038-040>044-047- 048-049-053-059-060-071200- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-WARREN-HINDS-RANKIN- CLAIBORNE-JEFFERSON-ADAMS- 557 AM CST TUE JAN 6 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST LOUISIANA... SOUTHEAST ARKANSAS AND SECTIONS OF WEST AND NORTH MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT FLOODING RAINS WILL BE POSSIBLE OVER MUCH OF NORTHEAST LOUISIANA... SOUTHEAST ARKANSAS AND SECTIONS OF NORTH AND WEST MISSISSIPPI TODAY. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THIS AREA FOR TODAY. RAIN WILL BE WIDESPREAD TODAY OVER AREAS NORTH OF A COLD FRONT THAT HAS STALLED FROM EAST CENTRAL LOUISIANA INTO SOUTHEAST AND EAST CENTRAL MISSISSIPPI. PERSISTENT PERIODS OF HEAVIER RAINFALL WILL OCCUR...ESPECIALLY OVER AREAS NORTH OF INTERSTATE 20. RAIN AREAS WILL INCREASE IN INTENSITY WHEN A STRONG WEATHER DISTURBANCE MOVES ACROSS THE REGION THIS AFTERNOON. AFTER RAINFALL AMOUNTS FROM ONE TO THREE INCHES AT SOME AREAS OVERNIGHT...ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES WILL BE LIKELY TODAY. HIGHER RAINFALL AMOUNTS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED TODAY. OTHERWISE ACTIVATION IS NOT ANTICIPATED THROUGH NEXT MONDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 03
In the hours before
Special weather statement, Jan 6, 9:22 AM CST, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 922 AM CST TUE JAN 6 2009 MSZ063>065-072-061605- COVINGTON MS-MARION MS-LAWRENCE MS-JEFFERSON DAVIS MS- 922 AM CST TUE JAN 6 2009 ...STRONG THUNDERSTORM MOVING THROUGH JEFFERSON DAVIS COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES WEST OF GOSS AT 922 AM CST... MOVING NORTHEAST AT 50 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN JEFFERSON DAVIS...SOUTHEASTERN LAWRENCE...NORTHWESTERN MARION AND SOUTHERN COVINGTON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. BANNAN
Special weather statement, Jan 6, 10:25 AM CST, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1025 AM CST TUE JAN 6 2009 MSZ054-062-063-061710- LINCOLN MS-LAWRENCE MS-COPIAH MS- 1025 AM CST TUE JAN 6 2009 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS AND HEAVY RAINFALL WAS LOCATED 5 MILES NORTHWEST OF BROOKHAVEN AT 1025 AM CST...MOVING NORTHEAST AT 45 MPH. PEOPLE IN SOUTHEASTERN COPIAH...NORTHWESTERN LAWRENCE AND NORTHEASTERN LINCOLN COUNTIES SHOULD MONITOR THIS STORM CLOSELY. DHB
Special weather statement, Jan 6, 11:40 AM CST, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1140 AM CST TUE JAN 6 2009 MSZ045-049>051-061825- NEWTON MS-RANKIN MS-SCOTT MS-NESHOBA MS- 1140 AM CST TUE JAN 6 2009 ...GUSTY WINDS AND HEAVY RAINS HEADING INTO FOREST... A STRONG THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAIN AND GUSTY WINDS OF 40 TO 50 MPH WAS LOCATED OVER PULASKI AT 1138 AM CST...MOVING NORTHEAST AT 50 MPH. THESE WINDS WILL SWEEP THROUGH THE FOREST TO PROSPECT AREAS BY 1215 PM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN EXTREME SOUTH CENTRAL NESHOBA...SOUTHEASTERN SCOTT... EXTREME EAST CENTRAL RANKIN AND NORTHWESTERN NEWTON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. 40
Local storm report, Jan 6, 12:32 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1232 PM CST TUE JAN 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM FLASH FLOOD COLUMBUS 33.51N 88.40W
01/06/2009 LOWNDES MS EMERGENCY MNGR
NUMEROUS ROADS AND STREETS FLOODED IN COLUMBUS AND
LOWNDES COUNTY.
&&
AGLocal storm report, Jan 6, 12:43 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1243 PM CST TUE JAN 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 PM FLASH FLOOD WEST POINT 33.61N 88.64W
01/06/2009 CLAY MS LAW ENFORCEMENT
SEVERAL CREEKS IN RURAL CLAY COUNTY OUT OF THEIR BANKS
AND ACROSS BACK ROADS.
&&
AGLocal storm report, Jan 6, 12:47 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1247 PM CST TUE JAN 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 PM FLASH FLOOD JACKSON 32.32N 90.21W
01/06/2009 HINDS MS LAW ENFORCEMENT
SEVERAL FLOOD PRONE STREETS THAT TYPICALLY FLOOD HAVE
WATER. NO OTHER PROBLEMS REPORTED AT THIS TIME.
&&
AGThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 5, 6:16 PM CST | Areal Flood Warning | JAN | Attala, Carroll, Holmes, Humphreys, Issaquena, Lamar and 7 more | 82 days |
| Jan 5, 6:23 PM CST | Areal Flood Warning | JAN | Choctaw, Clay, Lowndes, Oktibbeha, Webster | 4 hr |
| Jan 5, 7:19 PM CST | River Flood Warning | JAN | Madison, Yazoo | 13 days |
| Jan 5, 10:41 PM CST | Areal Flood Warning | JAN | Attala, Carroll, Holmes, Humphreys, Leake, Madison and 2 more | 3 hr |
| Jan 5, 10:53 PM CST | Areal Flood Warning | JAN | Choctaw, Clay, Kemper, Lowndes, Neshoba, Noxubee and 3 more | 3 hr |
| Jan 6, 4:01 AM CST | River Flood Warning | JAN | Yazoo | 8 days |
| Jan 6, 6:45 AM CST | River Flood Warning | JAN | Clay | 4 days |
| Jan 6, 6:48 AM CST | River Flood Warning | JAN | Noxubee | 6 days |
| Jan 6, 6:56 AM CST | River Flood Warning | JAN | Lowndes | 4 days |
| Jan 6, 7:09 AM CST | Dense Fog Advisory | JAN | Adams, Claiborne, Hinds, Jefferson, Kemper, Lauderdale and 8 more | 102 min |
| Jan 6, 9:03 AM CST | River Flood Warning | JAN | Leake | 7 days |
| Jan 6, 9:03 AM CST | River Flood Warning | JAN | Neshoba | 6 days |
| Jan 6, 9:03 AM CST | River Flood Warning | JAN | Attala | 3 days |
| Jan 6, 9:16 AM CST | River Flood Warning | JAN | Hinds, Warren | 14 days |
| Jan 6, 9:24 AM CST | Tornado Warning | JAN | Covington, Jefferson Davis, Lawrence, Marion | 51 min |
| Jan 6, 10:01 AM CST | Tornado Warning | JAN | Covington, Jasper, Jones, Smith | 44 min |
| Jan 6, 12:05 PM CST | Flash Flood Warning | JAN | Clay, Lowndes, Oktibbeha | 4 hr |
| Jan 6, 12:17 PM CST | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 3 hr |
| Jan 6, 12:42 PM CST | Flash Flood Warning | JAN | Claiborne, Copiah | 2 hr |
| Jan 6, 1:51 PM CST | Flash Flood Warning | JAN | Leake, Neshoba, Scott | 2 hr |
| Jan 6, 4:08 PM CST | Areal Flood Warning | JAN | Attala, Choctaw, Clay, Leake, Lowndes, Montgomery and 5 more | 12 hr |
Nearby
Flash Flood Warnings in Mississippi, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.